Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Simple Proof of the Elliptical Range Theorem

Chi-Kwong Li
Proceedings of the American Mathematical Society
Vol. 124, No. 7 (Jul., 1996), pp. 1985-1986
Stable URL: http://www.jstor.org/stable/2161482
Page Count: 2

You can always find the topics here!

Topics: Mathematical theorems, Eigenvalues, Matrices, Hilbert spaces
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A short proof is given of the elliptical range theorem concerning the numerical range of a 2 × 2 complex matrix.

Page Thumbnails

  • Thumbnail: Page 
1985
    1985
  • Thumbnail: Page 
1986
    1986